Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! I have been on Lamictal for one year. My doctor prescribed this drug to me and said that this will treat my epilepsy very good. I don't feel any side effects so far, although my doctor said I might feel mild rash on my skin in the first two months of use. I responded very well and didn't have problems with rash at all. I have fever now and I have to use paracetamol. Are there any adverse reactions from taking paracetamol while on Lamictal?

Loading...

Hi! Lamicatl is used for treatment of epilepsy and it belongs to the group of medicines called "Anti-epileptic drugs". It has not known that taking of paracetamol can cause any problems while on Lamictal. Paracetamol is known as a drug with almost no side affects at all and it goes well with almost all medicines. Don't worry and talk to your doctor before taking any medicines.
Reply

Loading...